Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Painful eye, nose, spot on eye, migraine. On advil. Suggest?

I have pain in my right eye towards my nose. It feels like there is a grain of sand either on my eye or on the inside of my eyelid. It has created pain in my eyebrow that leads to a headache just in one spot. I went to an opthamologist 2 weeks ago. She flushed my eye, flipped my lid and gave me eye drops. She did find a small piece of something to take off my eye but was not sure that it was what was causing the trouble. I can pinpoint the exact spot of the pain. When I lift up my lid, the pain goes away. When I close my eye and rotate my eye, the spot moves with my eye. This makes me think it is on my eye not my eyelid. Advil migraine helps the pain in my eyebrow. Wearing my contacts helps the pain. Any suggestions?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
You have a very specific query and you are sure of your symptoms. So, I feel it may be worthwhile discussing with your ophthalmologist and getting the eyes examined once again.
Advil may be of temporary help, but, we should look for permanent cure.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Wed, 3 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor